The integral of the semivariogram: A powerful method for adjusting the semivariogram in geostatistics - Comments


Sen Z.

MATHEMATICAL GEOLOGY, vol.28, no.3, pp.371-373, 1996 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Letter
  • Volume: 28 Issue: 3
  • Publication Date: 1996
  • Doi Number: 10.1007/bf02083207
  • Journal Name: MATHEMATICAL GEOLOGY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, zbMATH
  • Page Numbers: pp.371-373
  • Istanbul Technical University Affiliated: No